# SDR USAA002126

- Difficulty date: November 15, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 4 INCHES, VERTICAL LEFT STAV ATTACH ANGLE AT STATINO 1437.  INSTALLED EXTERNAL DOUBLER PER EA 57042.  (M)
